# SDR E07A201908200001

- Difficulty date: August 1, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N301AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500119
- Aircraft time: 4,331 hours, 2,886 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 381256000
- Part serial: T0269
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF ENGINE BLEED AIR PRECOOLER. THE LH PRECOOLER INLET GUIDE VANES WAS FOUND WITH CRACKS IN THE WELDS THAT SUPPORT THE VANE TO THE SIDE OF THE INLET DUCT. THIS WILL CAUSE THE VANE TO EVENTUALLY BREAK OFF AND FALL ON TOP OF THE PRECOOLER BLOCKING COOLING AIR FROM PROPERLY FLOWING THRU THE PRECOOOLER.
